A Networks Of Alternative And Complimentary Healers

While your blood pressure (BP) pill is necessary to help avoid damage to your internal organs it may still be damaging them,  especially your eyes!  It can help cause you to go blind from Glaucoma which has no symptoms!  It makes you lose your side vision little by little so you doglaucoma_simulation not notice it until it is too late.   How can this happen? Read on….

If you are taking a BP pill, it lowers the pressure of the circulating blood which feeds all your organs nutrition and oxygen,  much like you watering your garden to keep the plants healthy.  If you use too strong a force of water from your hose, you will destroy many plants, in a similar way too much pressure in your body damages your organs.  But what about too little?  While your medical doctor says,” GREAT!  Your blood pressure is now normal at 110 / 70 with the pill,” this sounds  good but NOT always to an eye doctor.  Here is why. In the back of your eye is a nerve, the optic nerve,  that needs blood supply (watering).  Your eye also has pressure called Intra-ocular pressure.  If the pressure in your eye is great enough and the pressure in your blood is low enough (from the medication) the pressure in your eye will squeeze the blood back out of the nerve and prevent it from getting enough circulation.  Now the nerve begins to die slowly from lack of circulation.  This is Glaucoma!  It can blind you slowly and painlessly and your MD will never know.

The bottom line is: IF YOU ARE ON BP MEDS, YOU MUST HAVE A THOROUGH EYE EXAM AND IT SHOULD BE BY A HOLISTIC EYE DOCTOR WHO IS GEARED TOWARD DIAGNOSING AND PREVENTING DISEASE …… NOT JUST TREATING IT!

What can we do for it?   The first thing is to lower the pressure in your eye if it is causing damage and you must stay on the BP pill!  There are many relatively safe medications today travatan-zsuch as Travatan-Z.   At the same time we will recommend dietary and lifestyle changes to get you off medications because adding a second medication, even though it is just and eye drop, adds some risk and if the BP med is helping to damage your eyes, it is also possibly doing damage elsewhere!  Medications are needed short term but long term you must work to get off them or risk losses.  We can help,  if you are willing to help yourself!  It is up to you.

Dr Joe Ross

Advertisements

Comments on: "Your Blood Pressure Pill Can Blind You!" (2)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Tag Cloud

%d bloggers like this: